# SDR 98ZZZM592

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DB
- Make and model: Boeing 727-89
- Aircraft serial: 19139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXI TAND FLOOR LEVEL LIGHTS INOPERATIVE.  REMOVED AND REPLACED LIGHT BATTERY PACKS AT STATIONS 460 AND 1140.  (M)
